# SDR AALA201712149030

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 14,502 hours, 2,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR FLIGHT ATTENDANT FLASHLIGHT INOPERABLE. REPLACED L1 DOOR FLIGHT ATTENDANT FLASHLIGHT PER MM 25-65-00.
